# SDR 2003UALA00300

- Difficulty date: March 19, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N609UA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Aircraft time: 75,902 hours, 18,707 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Le Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

A/C RECEIVED EICAS MESSAGE.  LEADING EDGE SLAT REMAINED IN EXTENDED POSITION.  CLEARED BITE HISTORY FROM PSEU.  CYCLED FLAPS AND COULD NOT DUPLICATE EICAS MESSAGE.
